# SDR CALA2024021600445

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 75,433 hours, 27,645 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: V3L2228
- Condition: Intermittent
- Location: Sta206.3,S651
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

SPEED BRAKE DO NOT ARM W/ TO CONFIG AT 60KTS DURING TO ROLL. LOW SPD REJ. TOMC ADVZ GATE RTN PREFORMED A HIGH ENERGY STOP INSPECTION REF AMM 05-51-07 NO DEFECTS NOTED AT THIS TIME ACCOMPLISHED FIM TASK 27-62 TASK 802 AND BITE TEST ON SMYD-2 SHOWS MX MSG 27-62001 ALSO ACCOMPLISHED GROUND TEST WHICH SHOWS REQUEST MEL 2707C CONFIRMED SPEED BRAKES DEPLOY AND RETRACT C/W MEL PASSED. DUE TO PREVIOUS WRITE UP, SUGGEST REPLACING S651 SPEED BRAKE TAKEOFF WARNING SWITCH. REF FIM 27-62 TASK 808. PLA REMAINS. DISPATCH DESK: 34 NAME: BL DATE: 14-FEB-24- NOC DESK: OM6 NAME: CSAG DATE: 14-FEB-24- BREAKER PULLED AND COLLARED .  C/W MEL. PREFORMED A HIGH ENERGY STOP INSPECTION REF AMM 05-51-07 NO DEFECTS NOTED AT THIS TIME. ACCOMPLISHED FIM TASK 27-62 TASK 802 AND BITE TEST ON SMYD-2 SHOWS MX MSG 27-62001 ALSO ACCOMPLISHED GROUND TEST WHICH SHOWS. PASSED. DUE TO PREVIOUS WRITE UP, SUGGEST REPLACING S651 SPEED BRAKE TAKEOFF WARNING SWITCH. REF FIM 27-62 TASK 808. PLA REMAINS. IN REF FIM 27-62 TASK 808, REMOVED SPEEDBRAKE TAKEOFF WARNING SWITCH REF AMM 31-51-03-000-801. INSTALLED NEW SPEEDBRAKE ADD EMP:U352691. TAKEOFF WARNING SWITCH IN REF AMM TASK 31-51-03-400-801, UP TO BUT NOT INCLUDING STEP 3 D (3). REQUIRES STEP 3 D (3) TO COMPLETION. ALL APPLICABLE BREAKERS CLOSED AND PSEU CONNECTORS RECONNECTED.  COMPLETED INSTALLATION OF SPEEDBRAKE TAKEOFF WARNING SWITCH REF AMM 31-51-03-400-801. INSTALLATION TEST GOOD.
